Show simple item record

Article

dc.creatorAyala Gómez, Rafaeles
dc.creatorDomínguez Murillo, Eladioes
dc.creatorFrancés Román, Ángel Ramónes
dc.creatorQuintero Toscano, Antonio Rafaeles
dc.date.accessioned2016-07-12T07:46:25Z
dc.date.available2016-07-12T07:46:25Z
dc.date.issued2003-01-15
dc.identifier.citationAyala Gómez, R., Domínguez Murillo, E., Francés Román, Á.R. y Quintero Toscano, A.R. (2003). Homotopy in digital spaces. Discrete Applied Mathematics, 125 (1), 3-24.
dc.identifier.issn0166-218Xes
dc.identifier.urihttp://hdl.handle.net/11441/43494
dc.description.abstractThe main contribution of this paper is a new “extrinsic” digital fundamental group that can be readily generalized to define higher homotopy groups for arbitrary digital spaces. We show that the digital fundamental group of a digital object is naturally isomorphic to the fundamental group of its continuous analogue. In addition, we state a digital version of the Seifert-Van Kampen theorem.es
dc.description.sponsorshipDirección General de Investigación Científica y Técnicaes
dc.description.sponsorshipDirección General de Enseñanza Superiores
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofDiscrete Applied Mathematics, 125 (1), 3-24.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectDigital homotopyes
dc.subjectDigital fundamental groupes
dc.subjectLighting functionses
dc.subjectSeifert–Van Kampen theoremes
dc.titleHomotopy in digital spaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectIDDGICYT PB96-1374es
dc.relation.projectIDDGES PB96-0098C04-01es
dc.relation.publisherversionhttp://dx.doi.org/10.1016/S0166-218X(02)00221-4es
dc.identifier.doi10.1016/S0166-218X(02)00221-4es
dc.contributor.groupUniversidad de Sevilla. FQM189: Homotopia Propiaes
idus.format.extent22 p.es
dc.journaltitleDiscrete Applied Mathematicses
dc.publication.volumen125es
dc.publication.issue1es
dc.publication.initialPage3es
dc.publication.endPage24es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/43494
dc.contributor.funderDirección General de Investigación Científica y Técnica (DGICYT). España
dc.contributor.funderDirección General de Enseñanza Superior. España

FilesSizeFormatViewDescription
Homotopy in digital spaces.pdf696.9KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional